# SDR GTIA2020082035318

- Difficulty date: August 18, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 51,586 hours, 23,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST LOW.  SERVICE L1 DOOR ASSIST TO CORRECT IAW 52-10-00.
